# SDR C2XA01CL086

- Difficulty date: April 24, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228830001
- Part serial: EL1505
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW FLIGHT 3143  THE CREW REPORTED LANDING GEAR SYSTEM NR 2 INDICATES AURAL AND LOCAL ALERTS ACTIVATED, NOSE GEAR DID NOT INDICATE DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  INDICATION PLACED ON MEL.  CLE - MAINTENANCE REMOVED AND REPLACED SYSTEM PROXIMITY SWITCH ON NOSE LANDING GEAR.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
